# SDR COMA0560748

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 9,779 hours, 8,662 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB252
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 8,957 hours, 7,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5667 - LEFT ENGINE OIL PRESSURE WARNING.  REPLACED THE ENGINE LUBE AND SCAVENGE PUMP.
